# SDR ASAA2017081521651

- Difficulty date: August 15, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 41,500 hours, 12,559 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 6544
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 30,819 hours, 9,274 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMBER TAI IS INDICATED ON THE NR 1 ENGINE UPPER DISPLAY, N1 WHEN NR 1 ENGINE ANTI-ICE SWITCH IS TURNED ON.  ENGINE BLUE LIGHT COWL VALVE OPEN INDICATES BRIGHT THEN DIM WHEN ANTI-ICE SWITCH IS TURNED ON.  ACFT GROUNDED.  PERFORMED NR 1 ENGINE COWL TAI VALVE TEST IAW AMM 30-21-11. VERIFIED AMBER TAI ON DISPLAY. IAW WD SSM 31-62-14 PG 107, REMOVED DP1303 AND INSPECTED SAME AND JUMPED PIN 5 & 6 WITH NR 1 ENGINE ANTI-ICE SWITCH ON, GREEN TAI IS IN VIEW.  RETURNED DP1303 TO NORMAL.  REMOVED AND REPLACED THE NR 1 ENGINE TAI VALVE. LEAK CHECKED GOOD, OPS CHECKED GOOD, IAW AMM 30-21-11-400-801.
